Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Walker, Stephen G. and Van Mieghem, P.F.A. (2008) On lower bounds for the largest eigenvalue of a symmetric matrix. Linear Algebra and its Applications, 429 (2-3). pp. 519-526. ISSN 0024-3795 . (The full text of this publication is not available from this repository)

This list was generated on Thu Nov 27 06:51:30 2014 GMT.